# SDR 2025FA0000102

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: General aviation
- Aircraft: N7160V
- Make and model: Bell 407
- Aircraft serial: 53013
- Aircraft time: 10,423 hours, 5,316 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Grease Fitting
- Part number: NAS516
- Condition: Defective
- Location: Flight Controls
- Stage of operation: AA
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GREASE FITTING ON MAIN ROTOR PITCH LINK UNIVERSAL BEARING WOULD NOT ACCEPT GREASE BUT WOULD PURGE GREASE.  UPON FURTHER INVESTIGATION, THE FITTING APPEARS TO HAVE BEEN ASSEMBLED INCORRECTLY WITH THE STOPPER BALL ON THE INSIDE OF FITTING WITH THE SPRING PRESSING THE BALL TOWARDS BEARING, PREVENTING GREASE FROM FLOWING INTO BEARING, BUT ALLOWING GREASE TO FLOW OUT OF BEARING.
